# SDR EIAA2002146

- Difficulty date: December 27, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 65,726 hours, 33,425 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 2089487
- Part serial: NSN
- Condition: Pin Hole
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

#4HYD SYSTEM FLUID LOSS RETURNED TO HIKFOUND RUPUTRED HYDRAULIC ON RT WING GEAR FOR EXTENTION AND RETRACTION CYL. R&RD LINE, CKD CASE PRESSURE AND RETURN FILTER MODULES, DIFF PRESS INDICATORS FOR POPPED CONDITION. CHD CASE DRAIN FILTER MAG PLUGS, NO METAL FOUND. SERVICED #4 HYD SYS FULL. OPERATED GEAR DOOR OPS CKD NORMAL NO LEAKS NOTED.
